# SDR SWAA2024112169965

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8784Q
- Make and model: Boeing 737-8
- Aircraft serial: 67757
- Aircraft time: 7,009 hours, 3,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE GIRT BAR SLEEVE VELCRO CAME LOOSE.<[01] REATTACHED VELCRO. SLIDE IS SERVICABLE IAW AMM 25-66-01
